# SDR C2XA10IA016

- Difficulty date: January 14, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 20,246 hours, 1,078 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 23061442
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2333, THE CREW REPORTED ABNORMAL OIL PRESSURE NUMBER ONE ENGINE AT CRUISE ALTITUDE FL350 WITH 135 PSI.  THE OIL PRESSURE REMAINED IN THE AMBER RANGE FOR 8 MINUTES, AND DURING DESCENT AT 6000FT THE OIL PRESSURE WENT BACK INTO THE AMBER RANGE FOR SIX MINUTES & 130 PSI, AND NOTED THAT THE OIL PRESSURE NEVER WENT INTO THE RED RANGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE EIS HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
